# SDR SWAA2022041292625

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,003 hours, 31,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWRD EMERGENCY FLASHLIGHTS INSTALLED IMPROPERLY. BATTERIES DEAD. NO FLASHING NOTED. / [01] REMOVED AND REPLACED BOTH FWRD EMERGENCY FLASHLIGHT BATTERIES IAW AMM25-64-00.
